# SDR DALA1239890679

- Difficulty date: May 21, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED BS 1460 STR 26L-25R.  REMOVED SHEAR TIES FOR ACCESS, FOUND SHEAR TIES CRACKED AND CORRODED, COMPLIED WITH ERA 504608-14 REV ORIGINAL.
